STORYTIME. Feel free to laugh because I feel stupid

%d comments
  • I have my pills lined up on my dresser, both my indomethacin (NSAID) and omeprazol (acid reflux meds). Both pills look identical. When i suffer an attack, i am 70% Blind. So reading is very difficult. One time i took an omeprazol, instead of the indomethacin :P

  • Yes ! I agree ! My vision suddenly became so blurry last night .

  • I have my pills in those little circular stackable pill bottles so that even if i can't see, i know to just take whatever's in the top thing

  • Good idea

  • My eye sight has been change due to what I call over age 40 eyes. Anyway, I started writing the dosage and time on the label with a Sharpie for my son's medicine. Makes it a lot easier during those middle of the night fumbles.

  • That's awful having a painful sleepless night. Have you considered seeing a neurologist or your GP for rescue meds called "triptans" that can abort your migraine or drastically reduce the pain/ interval? Either dr's can also give you zolfran to stop the nausea or drastically reduce it.

  • Are you a newbie to migraines?

  • Shazmyn How long has all this been going on with you?

  • Aww well better to take too little than too much. Those things can be rough on the intestines. I hope it finally went away.

  • No .. I've experienced migraines for about 3 or 4 years now .. they suck

  • Well I mean , I get migraines occasionally .. but I have just recently started back taking my Adderall because we've been on spring break .. and I notice migraines every time I finally start taking my Adderall again ..

  • :( Prayers